< Previous article    

Case of morphine-induced ventricular fibrillation

Large Font Normal Small fonts

Roman Skulec1,2,3, Jitka Callerova2, Jiri Knor2,4, Petr Ostadal5, Petr Kmonicek5, Vladimir Cerny1,3,6,7

 

1 Department of Anesthesiology, Perioperative Medicine and Intensive Care, J.E. Purkinje University, Masaryk Hospital in Usti nad Labem, Usti nad Labem, Czech Republic

 

2 Emergency Medical Service of the Central Bohemian Region, Kladno, Czech Republic

 

3 Department of Anesthesiology and Intensive Care, Charles University in Prague, Faculty of Medicine in Hradec Kralove, University Hospital Hradec Kralove, Hradec Kralove, Czech Republic

 

4 3rd Medical Faculty, Charles University in Prague, Prague, Czech Republic

 

5 Cardiovascular Center, Na Homolce Hospital, Prague, Czech Republic

 

6 Department of Anesthesia, Pain Management and Perioperative Medicine, Dalhousie University, Halifax, Nova Scotia, Canada

 

7 Department of Research and Development and Department of Anesthesiology and Intensive Care, Charles University in Prague, Faculty of Medicine in Hradec Kralove, University Hospital Hradec Kralove, Hradec Kralove, Czech Republic

 

Corresponding Author: Roman Skulec, Email: skulec@email.cz

 

© 2017 World Journal of Emergency Medicine

 

World J Emerg Med 2017;8(4):310–312

 

DOI: 10.5847/wjem.j.1920–8642.2017.04.013

1 2
About us | Contact us | Sitemap | Feedback | Copyright and Disclaimer
Copyright © 2010-2017 www.wjem.org All rights reserved.
Zhejiang ICP Number: 13029887-1